Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AliG

Member
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AliG

  • Rank
    New Member
  1. Diet can contribute to hormone release, certain hormones have the ability to produce excess sebum in the skin, that can lead to acne. People differ in their tolerences and so people with very high insulin/etc tolerances may not have too many hormones released, leading to little acne change. Try taking a ZMA supplement, it's a ratio of a set of vitamins/minerals, it triggers your body to release testosterone, this can give you a breakout.
  2. Is my face damaged or something? A while back if I put 5% BP on my face it'd burn like hell and turn a horrible shade of red. Now I use like 4 fingers of bp 10% on my face/shoulders and it doesn't even sting and only gets slightly red. I've tried 2 different brands of 10% and same results, and it's not aqeous based.
  3. Take your tetracycline 2 hours before or after taking you vit supps. The iron can interfere with the absorbtion.
  4. Consuming moderate to large amounts of fast digesting (high GI) carbs, such as fructose, sucrose, dextrose and many others can spike your insulin and release test. This may cause breakouts, and wears down your insulin sensitivity.
  5. First thing that comes to mind was that something you did or ate induced a breakout.
  6. Thanks. I haven't been applying the bp at the same time I apply b-5 gel. I usually apply clindagel in the morning, wait 6 hours, apply b-5, wait 2 hours, apply b-5gel again, wait a couple hours, apply bp before bed. Meanwhile taking 10g of b-5 powder 3 times daily. Maybe I'll try weaning myself off the BP once I've been on the b-5 regimen about 2 months or more.
  7. Not 10mg, I use 10g. I thought there were some detrimental effects to using BP while on a B-5 regimen?
  8. Yes, diet definately affects your complexion. Before I started BB'ing i was drinking only 6 to 8 cups of water daily and eating very high GI carbs (like 70-100 vs glucose). Not only was this making me very insulin insensitive but i think it was throwing me hormonally out of wack. Now I drink 20-24 cups of water daily, and I eat only low gi carbs all day except after workouts when I want to spike my insulin to create an anabolic environment. My complexion, with help of the regimen and other thin
  9. Ok, I'm currently using clindagel on my face/back in the morning, and lots of bp at night. I'm also taking b-5 (10g/day) and doxycycline. I have heard that BP should not be used when on a b-5 regimen, but I'm afraid if I stop the BP I'll break out again. I have been taking the b-5 for about 3 weeks now and I never had an initial breakout, but i'm still getting the occasional pimple here and there on my face. Also, could the b-5 have some kind of adverse reaction with either the clindagel or doxy
  10. I try to shave as little as often, every time I shave I get red bumps all over. Woe is me
  11. I don't believe, at all, that BB'ing causes acne. The sweat produced from it may contribute to it if not cleansed. Increased test levels from steroid usage can lead to acne break outs. ZMA supplements increase test levels and can lead to breakouts also, along with insulin spiking.
  12. Find a glycemic index and chose your low gi foods from there, lower the gi vs glucose, the slower the digestion time. Whole wheat bread is around 55 +/- 5 Sweet potatoes and kidney beans are great.
  13. I would like a list of all things that can possibly cause breakouts so I can avoid lots of them, so far I know: Iodide Milk products Kelp Stress
×